# SDR FDEA201208112941

- Difficulty date: August 11, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 58,427 hours, 23,019 cycles
- Engine: Ge CF66D
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: NRB6019503
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E NR 10 SLAT TRACK CUT OUT INBD CORNER FOUND CRACKED.  REPAIRED IAW SRM 57-10-00, FIG 68, VOLUME I, REV 99.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 115.
